Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

New to Abilify

Posted by anodyne on March 17, 2005, at 15:25:02

In reply to Re: Back on Abilify? banga, posted by ed_uk on March 15, 2005, at 8:06:06

Hello all. I had to give up on the Nardil due to the side effects. Mainly the general stupidity and a feeling of detachment, it felt like I was on acid. Still much less benign than SSRIs and the diet was not that hard to adjust too.

I saw my Pdoc the other day and he decided to give an atypical anti-psychotic a try for my social anxiety (I guess because nothing else has worked).

I was wondering what the side effects starting this usually are. The first night I took it I woke up covered in sweat and feeling nauseous but it passed after a minute or two. Last night I woke up very early and could not go back to sleep. I am currently taking Xanax XR .5mg at night to help me sleep.

What has been your experience starting Abilify? Do the symptoms pass? I really hope this works.

Has anyone else taken Abilify as a mono therapy of social anxiety with any success?

Thanks!
-Dan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anodyne thread:468122
URL: http://www.dr-bob.org/babble/20050317/msgs/472133.html